# SDR SWAA2022051206364

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M1674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FOR BATTERY CHARGER M1669 & M1674 / [01] REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AT POSITION M1674 AND TEST OF POWER SUPPLY AND BATTERY PACK AT POSITION M1674 AND M1669 FOUND NORMAL REF AMM 33-51-06-960-805/806;[02] VERIFIED STEP 1;[03] VERIFIED
